# SDR CALA2013100991901

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 54,533 hours, 6,638 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF DOES NOT TRANSMIT OR RECEIVE.  REPLACED LT HF TRANSCEIVER, OPERATIONS CHECKED IAW AMM.
